# SDR SWIA200616306

- Difficulty date: February 15, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 7,354 hours, 6,192 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CAPT SIDE STAB TRIM SWITCH STOPPED WORKING IN NOSE DOWN DIRECTION.  REPLACED CAPT SIDE STAB TRIM SWITCH IAW 27-41-05.
